The maximal C*-algebra of quotients as an operator bimodule

Pere Ara, Martin Mathieu, Eduard Ortega

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)

Resum

We establish a description of the maximal C*-algebra of quotients of a unital C*-algebra A as a direct limit of spaces of completely bounded bimodule homomorphisms from certain operator submodules of the Haagerup tensor product A ⊗h labelled by the essential closed right ideals of A into A. In addition the invariance of the construction of the maximal C*-algebra of quotients under strong Morita equivalence is proved. © 2009 Birkhäuser Verlag Basel/Switzerland.
Idioma originalEnglish
Pàgines (de-a)405-413
RevistaArchiv der Mathematik
Volum92
DOIs
Estat de la publicacióPublicada - 1 de gen. 2009

Fingerprint

Navegar pels temes de recerca de 'The maximal C*-algebra of quotients as an operator bimodule'. Junts formen un fingerprint únic.

Com citar-ho